# SDR AGQA065558

- Difficulty date: January 6, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5027P
- Make and model: Hughes 369D
- Aircraft serial: 611002D
- System (JASC): 6420 · Tail Rotor Head
- Part: Swashplate
- Part number: 369A21800501
- Condition: Noisy
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWASHPLATE IS NOISEY, SLIGHT CLICKING NOISE WHEN ROTATING TAIL ROTOR.
